# SDR ASAA2013061195075

- Difficulty date: June 11, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 26,721 hours, 7,889 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED, EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE TEST NR 1 CONTROLLER IAW FIM TASK 21-62, TASK 837.  CHECKED GOOD, NO MX MESSAGE SHOWN.
